# SDR FDEA202209302417

- Difficulty date: September 30, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 90,228 hours, 20,570 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT FUSELAGE SKIN CENTER CARGO DOOR CUTOUT AFT   JAMB STATION 1781 RIGHT HAND SIDE BETWEEN LONGERON 40 RIGHT TO LONGERON 41   RIGHT.
